• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Bunged up - Again!!

Sez

has started again!!
#1
I posted on Saturday about taking 2 Dulcolax and then being glad I was staying in for the day!!

I decided to go back to one tablet as the reaction was quite fierce. Well, Monday night I took one tablet (I know it sounds soon after prev one, but if I leave much longer it HURTS!!), no result at all, Took another last night & still nothing now!

I am no feeling the blocked sensations again so will resort to the Glycerol.....

Pity me chaps!!!! Empty one day, full the next with no middle ground!!! Oh..... for normal food with normal patterns..........................:sigh:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Sez,

Try taking psyllium husks, a natural bulking and softening agent, which usually restore pain-free regularity :D. They don't interfere with ketosis. I think there is a 'sticky thread' on here about them which explains all. Sorry I am not clever enough to post a link for you. I do sympathise, tho, and urge you to give them a try - there is a better way!!
SM
 

Cerulean

Silver Member
#4
Eeek. I've only just settled down in terms of 'movements' for the first 19 weeks it was either 3 days of straining or 3 days of -er- leaking.

So I feel your pain you poor thing. (Fingers crossed that I'm not just having a good patch before the choccy waterfalls start up again!)
 
#5
Hi Sez, the exact same thing happened to me, i took one and didnt get a result! so took another and had bad cramps and also couldnt leave the house all day. Lost 2 pounds though!
But now havnt been for 2 days again, it worrys me that we are messing with our bodies natural rythums?
 

Sez

has started again!!
#7
Hey Sez
I replied to this last night but my mac crashed.
How are things today?
Let us know how you're getting on :D
Hi there, managed to go but with help of Glycerol :( . I think I have to accept that despite the vat of water I drink each day, the LL flavourings, Soda water and whatever my body just needs extra help when eating the LL way!!

I think its best if I stop posting all this misery, as other than this I am feeling fine, so I will just put up with it!!

Thanks all for help & advice!!
 


Similar threads